U.S. doctors online nowAsk doctors free
Australia
A 49-year-old male asked:

If i took 15mg diazepam on the day of a plane flight on two occasions in the same week will there be withdrawal symptoms?

2 doctor answers2 doctors weighed in
Dr. Theodore Davantzis
Dentistry 41 years experience
No. You have nothing to worry about.
Dr. Bennett Machanic
Neurology 53 years experience
This will not result in addiction with subsequent withdrawal. However, use of Valium may not be necessary if your anxiety can be deconditioned which will result in improved symptom control. Biofeedback therapy can accomplish such a stabilization, will take several weeks to incorporate the techniques, but is highly worth it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 27, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.